# SDR CA150910007

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA226T
- Aircraft time: 6,213 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ALL 3 GEAR LIGHTS FAILED TO ILLUMINATE ON GEAR DOWN SELECTION AND GEAR LIGHTS FAILED TO TEST WHEN TESTED IN FLIGHT.  AFTER 2 GEAR CYCLES AND WHEN INDICATOR BOX TAPPED ALL 3 LIGHTS ILLUMINATED AND ACFT LANDED UNEVENTFULLY.  SYS INSPECTED AND A BROKEN WIRE WAS FOUND INSIDE GEAR INDICATOR BOX THAT CAUSED THE LIGHTS TO NOT ILLUMINATE OR TEST.
